3 doctors weighed in:
Can immunosuppressants cause low body temperature?
3 doctors weighed in

Dr. Steven Rosner
Internal Medicine - Rheumatology
1 doctor agrees
In brief: No (not directly)
If a person become seriously infected (septic) while on an immunospressant they can have a low body temperature.
Drugs that directly cause low body temperature include meds for anxiety, depression, alcohol, beta blockers, opiods, and general anesthesia.

In brief: No (not directly)
If a person become seriously infected (septic) while on an immunospressant they can have a low body temperature.
Drugs that directly cause low body temperature include meds for anxiety, depression, alcohol, beta blockers, opiods, and general anesthesia.
Dr. Steven Rosner
Dr. Steven Rosner
Thank
Dr. Jack Mutnick
Internal Medicine - Allergy & Immunology
In brief: Immunosuppressive
Typically that is not a usual side effect.
Using Acetaminophen or nsaids can cause a lower body temperature though even that is minimal.

In brief: Immunosuppressive
Typically that is not a usual side effect.
Using Acetaminophen or nsaids can cause a lower body temperature though even that is minimal.
Dr. Jack Mutnick
Dr. Jack Mutnick
Thank
Get help from a real doctor now
Dr. Rashed Hasan
Board Certified, Pediatrics - Critical Care
30 years in practice
845K people helped
Continue
108,000 doctors available
Read more answers from doctors